# SDR HYIA258PB

- Difficulty date: February 11, 2009
- Submitted: February 11, 2009
- Operation: Air carrier
- Aircraft: N258PB
- Make and model: Cessna 402C
- Aircraft serial: 402C0336
- Aircraft time: 28,485 hours, 16,575 cycles
- Engine: Cont TSIO520VB
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Beam
- Part number: 56510411
- Condition: Cracked
- Location: Zone 400
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE OUTBOARD SIDE OF CROSSOVER BEAM IS CRACKED.  MAINTENANCE TO REMOVE AND REPLACE CROSSOVER BEAM ASSY.
